# SDR 2008UALA03011

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 141N83782
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD UPPER L-1 DOOR CUTOUT AREA, INNER UPPER DOOR HINGE FITTING AT BS 337 AND STR 12L.  REMOVED DAMAGED AREA REF R EO G-12344-3 AND SRM 51-20-01.  THIS IS A TIME LIMITED REPAIR.  FITTING P/N 141N8378-2 MUST BE REPLACED AT NEXT CK, NO LATER THAN 05-16-201 0, NOT TO EXCEED 3,000 CYC.  CURRENT PTC 18048.
